Missouri River Basin One Watershed, One Plan

Planning Work Group

Meeting #2

Date: January 13, 2017
Time: 10:00 am to 3:30 pm

Location: Pizza Ranch

110 E Main St, Luverne, MN 56156

Facilitator: Dan L. Note taker: Kathy

LGU Lead staff:

Invitees: BWSR Board Conservationist:

Partnership Development Coach: Beth Kallestad (U of M Extension Educator)

Pre-work:

1. Review draft MOA and Grant Work Plan

Emailed prior to meeting

- 2. Consider stakeholders (i.e. who has power/interest in this planning process) who might serve as policy committee and advisory committee members
- 3. Review Policy Committee Bylaws recommendations

Please bring: One Watershed, One Plan Guidance Documents, including pre-work items noted above!

Agenda Items

Topic	Purpose	Lead	Time allotted	
 ✓ Introductions/Opener ✓ Review meeting agenda and purpose ✓ Review and finalize Working Agreements/Ground Rules 	INFO	Doug B.	10:00	15 min
✓ Partnership Development:● Group Discussion Model● Consensus	EDUCATION	Beth	10:15	30 min
✓ Memorandum of Agreement (review progress)	INFO	Dan	10:30	15 min
 Grant Work Plan and Planning Approach: Discuss planning approach and consultant role Terrain analysis approach – LiDAR conditioning grant Methodology or tools for prioritization, targeting, measuring Discuss goals/timeline for planning process Review notification list requirements and potential "others" discussion 	DISCUSSION	Doug G, Mark H., Doug B.	10:45	75 min
Lunch				
 ✓ Partnership Development: Meeting Design Conflict Facilitation 	EDUCATION	Beth	12:45	60 min
 ✓ Stakeholder Identification and Analysis: ◆ Discuss roles of various stakeholder groups (i.e. Advisory Committee, State Agencies, others) ◆ Identify Advisory Committee (recommendations to Policy Committee) 	EDUCATION and DISCUSSION	Beth	1:45	60 min

•	Draft role descriptions				
Topic		Purpose	Lead	Time Allotted	
✓ P • •	Policy Committee: Clarify committee members Work Group Liaison to Policy Committee Draft bylaws (from template)	DISCUSSION	Doug B/Dan	2:45	30 min
•	Vrap-up: Confirm next meeting — Do we want 3 meetings or 4? If only do 3 that would be a 5 hour meeting. Date = Time = Place = Facilitator = Notetaker = Kathy Next Steps (including review of next 2 agendas) MOA Work Plan Policy Committee Bylaws Communication with Stakeholders Other Group Reflection on the Meeting Question:	DECISION	Doug B/Dan	3:15	15 min
Adjourn:					

DRAFT Working Agreements (from December meeting)

- Be prepared review materials ahead of the meetings and do your homework.
- We will start and end meetings on time. If you are late expect that the meeting will move on without you. If you will not be attending notify Kathy.
- We will be respectful and promote open communication. Ways this will happen include:
 - o Encouraging constructive debate and constructive feedback
 - o Allowing space for all to participate with no one dominating
- We will operate on consensus seeking general agreements all can "live with". Silence or lack of communication on a topic will be taken for acceptance of that item.
- Listen to understand and realize there are no "dumb" questions
- Stay on topic/agenda but allow for flexibility as needs arise
- Explain acronyms and terms that may not be understood by all.